# SDR DL72S002499

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 65,108 hours, 49,420 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40174
- Condition: Unserviceable
- Location: Nr 5 Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 5 KRUGER FLAP SHOWED AMBER AFTER RETRACTION. CORRECTION: REPLACED NO. 5 KRUGER FLAP POS. SWITCH
